Second high school overdose in one week
A 14-YEAR-OLD Tweed high school student has reportedly suffered a drug overdose on campus, in the same week a similar incident affected a Gold Coast school.
NSW Ambulance spokeswoman said crew were called to Banora Point High School just before noon today following reports one of its female students was suffering from a drug overdose.
The NSW Ambulance Service spokeswoman said the crew got to the school at 12.08pm to find the female student unwell but conscious.
"We have responded to reports of a student who has taken some medication and has become unwell," the spokeswoman said.
The student was treated at the school and has been taken to Tweed Heads Hospital in a stable condition.
A spokesman for the NSW Education Department said staff provided first aid on the student and contacted the NSW Ambulance Service.
This incident comes in the same week as Gold Coast School St Stephens College was embroiled in an overdose scandal, their second in 12 months.
It is understood two 15-year-old students had taken a liquid morphine-type substance at the Upper Coomera high school.